# SDR AU980429

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bushing
- Condition: Loose
- Location: Alt Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR ATTACHMENT BUSHES VERY LOOSE AND EXCESSIVELY WORN.
